# SDR CALA2009022300105

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 58,415 hours, 31,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: 65C1990115
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE HAS BROKEN STRANDS.  REPLACED L-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE PER MM 25-61-35.
